# SDR UALA2011100305351

- Difficulty date: October 3, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 57,699 hours, 21,670 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: C202163392E35
- Part serial: 51
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG STEERING FAULT, FLT DIVERTED.  PER FLT MANUAL, RESET NLG STEERING SWITCH - NO HELP.  NO CIRCUIT BREAKERS CYCLED.  CFDS SHOWS "NO BSCU 1 DATA".  REPLACED BSCU.  SYSTEM TESTED GOOD.  CAT III TEST CHECKED GOOD.  TAXIED AIRCRAFT MAKING NUMEROUS STOPS AND TURNS USING BOTH TILLERS.  NO RETURNING FAULTS.
